# SDR AUS20011248

- Difficulty date: November 27, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: JT9D7R4E
- Condition: Failed
- Location: Compressor
- Part time: 26,138 cycles
- Component: Turbine Engine, Pwa, JT9D7R4E
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

(AUS) LT ENGINE FAN BLADE FAILED. BLADE EXITED THROUGH COWL.
